# SDR FDEA201106042113

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275501204
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE AT STA C59 BETWEEN 3R AND 4R SEAT TRACK FLOORBEAM HAS CRACK,   AFT SIDE MIDDLE STIFFENER.  REMOVED CRACK NDT VERIFIED NO CRACKS EXIST IAW NTM 51-10-08. INSTALLED REPAIR ANGLE IAW SRM 53-10-15, FIG 211.
